# SDR AALA202410213829

- Difficulty date: October 18, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A321-231
- Aircraft serial: 6255
- Aircraft time: 32,553 hours, 13,322 cycles
- System (JASC): 2565 · Escape Slide
- Part: O-Ring
- Condition: Inoperative
- Location: Slide Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CIDS PANEL SHOWS SLIDE DISARMED, CHECK DOOR PRESSURE FOR DOOR2R. THE DOOR SHOWS ARMED ON LOWER ECAM. REPLACED O-RINGS ON R2 SERVICE EMERGENCY EXIT DOOR DAMPER AND SERVICED.
